Doctor insights on:
Jock itch AKA tinea: Cruris is a fungal infection of the groin area (like athlete's foot is of the feet). Fungi love dark, warm, moist areas; so keep the area dry by changing underwear often, using talc (no corn starch) &/or powdered antifungal spray like cruex (can also use desinex, etc.) also use Lamisil (terbinafine) cream to cure the fungus faster. Wash briefs/bath towels in hot water to kill fungus. Takes 2-4 weeks to resolve. ...Read more
Prothrombin complex: Studies that giving prothrombin complex(pcc) will reverse the effects of rivoroxaban. ...Read more
Yeast infection: See a gynecologist now for full eval. Female are prone to vaginal bacterial or yeast infections which can produce your symptoms. You did not say it was a vaginal discharge,but my answer is for that problem. Your doc will test the discharge and provide prescriptions to end your problem today, and offer pointers now to prevent similar future problems ...Read more
I have been having some issues "down there," in the beginning I just noticed some what of an ich and now it's all the time. What could it be?
I found some spots by my ass and they Ich what does that mean I would like to know if it is anything that I have to worry about it or not.
Hello I have a bunch of white discoled spots on my back it doesnt ich its just white not red. I also tan and I cant tan those spots. what do u think?
Are they new?: This is most often tinea versicolor, a mild easy-to-manage superficial fungus. Read up on it. A more striking and intractable cause of new-onset pale spots is vitiligo. If you have always had them, they may be ash leaf spots. Try whatever over-the-counter treatment for tinea versicolor that your pharmacist recommends and if it doesn't work, get with your physician. ...Read moreSee 1 more doctor answer
My skin is getting darker from last one mont I had a good white complexion now it's becoming darker and darker with a ich on my face sometimes.help me?
Hyperpigmentation?: If you have darkening on non sun exposed areas there could be a problem. Cortisol and ACTH should be checked. Healing rashes can also cause darkening. Consider a private consultation. ...Read more